| Model Number |
M0061552230 |
| Medical Device Problem Codes |
Break (1069); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was going to be used during a ureteral calculus procedure, performed on (b)(6) 2023.During preparation, while the device was unpacked, it was found that the stent was fractured.Another polaris loop ureteral stent was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Has been updated based on the additional information received on march 09, 2023.Device code has been corrected.Additional information was received from the complainant on march 09, 2023, the photo showed that the pigtail was cracked/torn outside the patient.Although this can result in a clinically insignificant delay of the procedure, this event is unlikely to cause or contribute to a death or serious injury if the malfunction were to recur.Therefore, boston scientific no longer considers this to be a reportable event.
Event or Problem Description
It was reported to boston scientific corporation that a polaris loop ureteral stent was going to be used during a ureteral calculus procedure, performed on (b)(6) 2023.During preparation, while the device was unpacked, it was found that the stent was fractured.Another polaris loop ureteral stent was opened and used to successfully complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information was received on march 09, 2023, with a photo of the complaint device showing that only the pigtail coil was cracked.